Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Exponential frames on unbounded sets


Authors: Shahaf Nitzan, Alexander Olevskii and Alexander Ulanovskii
Journal: Proc. Amer. Math. Soc. 144 (2016), 109-118
MSC (2010): Primary 42A38, 42C15, 94A12
DOI: https://doi.org/10.1090/proc/12868
Published electronically: September 4, 2015
MathSciNet review: 3415581
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For every set $ S$ of finite measure in $ \mathbb{R}$ we construct a discrete set of real frequencies $ \Lambda $ such that the exponential system $ \{\exp (i\lambda t),\lambda \in \Lambda \}$ is a frame in $ L^2(S)$.


References [Enhancements On Off] (What's this?)

  • [BSS] Joshua Batson, Daniel A. Spielman, and Nikhil Srivastava, Twice-Ramanujan sparsifiers, SIAM Rev. 56 (2014), no. 2, 315-334. MR 3201185, https://doi.org/10.1137/130949117
  • [B] A. Beurling, Balayage of Fourier-Stieltjes Transforms, The collected Works of Arne Beurling. Vol. 2, Harmonic Analysis. Birkhauser, Boston 1989.
  • [HO] N. J. A. Harvey and N. Olver, Pipage rounding, pessimistic estimators and matrix concentration, Proc. of the Twenty-Fifth Annual ACM-SIAM Symposium on Discrete Algorithms (2014), 926-945. ISBN: 978-1-611973-38-9.
  • [L] H. J. Landau, Necessary density conditions for sampling and interpolation of certain entire functions, Acta Math. 117 (1967), 37-52. MR 0222554 (36 #5604)
  • [MSS] A. Marcus, D. A. Spielman, and N. Srivastava. Interlacing families II: Mixed characteristic polynomials and the Kadison-Singer problem, Annals of Mathematics, 182, 2015. To appear.
  • [NOU] Shahaf Nitzan, Alexander Olevskii, and Alexander Ulanovskii, A few remarks on sampling of signals with small spectrum, Tr. Mat. Inst. Steklova 280 (2013), no. Ortogonalnye Ryady, Teoriya Priblizhenii i Smezhnye Voprosy, 247-254. MR 3241849
  • [NO] Shahaf Nitzan and Alexander Olevskii, Revisiting Landau's density theorems for Paley-Wiener spaces, C. R. Math. Acad. Sci. Paris 350 (2012), no. 9-10, 509-512 (English, with English and French summaries). MR 2929058, https://doi.org/10.1016/j.crma.2012.05.003
  • [OU] Alexander Olevskii and Alexander Ulanovskii, Uniqueness sets for unbounded spectra, C. R. Math. Acad. Sci. Paris 349 (2011), no. 11-12, 679-681 (English, with English and French summaries). MR 2817390 (2012k:43006), https://doi.org/10.1016/j.crma.2011.05.010
  • [OS] Joaquim Ortega-Cerdà and Kristian Seip, Fourier frames, Ann. of Math. (2) 155 (2002), no. 3, 789-806. MR 1923965 (2003k:42055), https://doi.org/10.2307/3062132
  • [Y] Robert M. Young, An introduction to nonharmonic Fourier series, 1st ed., Academic Press, Inc., San Diego, CA, 2001. MR 1836633 (2002b:42001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42A38, 42C15, 94A12

Retrieve articles in all journals with MSC (2010): 42A38, 42C15, 94A12


Additional Information

Shahaf Nitzan
Affiliation: School of Mathematics, Georgia Institute of Technology, 686 Cherry Street, Atlanta, GA, 30332-0160, USA
Email: shahaf.nitzan@math.gatech.edu

Alexander Olevskii
Affiliation: School of Mathematical Sciences, Tel-Aviv University, Tel-Aviv 69978, Israel
Email: olevskii@post.tau.ac.il

Alexander Ulanovskii
Affiliation: Department of Mathematics, Stavanger University, 4036 Stavanger, Norway
Email: alexander.ulanovskii@uis.no

DOI: https://doi.org/10.1090/proc/12868
Received by editor(s): November 10, 2014
Published electronically: September 4, 2015
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society